# SDR FDEA201604151236

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 37,844 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210320600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MAIN DECK UNDER FLOOR FRAME 47, BETWEEN Y-953 & Y-1456, VERTICAL WEB CRACKED.  REPAIRED THE VERTICAL WEB IAW SRM 53-15-15 FIG 201 SHEET 2.  THE REPAIR WAS CATEGORY B & WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.  THE FIRST INSPECTION THRESHOLD WAS 24000 FC AFTER REPAIR EMBODIMENT, THE REPETITIVE INSPECTION INTERVAL WAS 3000 FC & THE INSPECTION METHOD WAS DETAILED VISUAL IAW SRI 53-15-15-2-001-00.
